Volume 1412 1989

Stability Problems for Stochastic Models

Proceedings of the 11th International Seminar held in Sukhumi (Abkhazian Autonomous Republic) USSR, Sept. 25–Oct. 1, 1987

Editors:

ISBN: 978-3-540-51948-5 (Print) 978-3-540-46863-9 (Online)

Table of contents (27 chapters)

previous Page of 2
  1. No Access

    Book Chapter

    Pages 1-21

    The density function's asymptotic representation in the case of multidimensional strictly stable distributions

  2. No Access

    Book Chapter

    Pages 22-32

    Limiting behaviour of the sum of I.I.D. random variables and its terms of greatest moduli in the case of logarithmic type tall function

  3. No Access

    Book Chapter

    Pages 33-49

    On the adaptive estimation of change points

  4. No Access

    Book Chapter

    Pages 50-67

    Precise upper bounds for the functionals describing tumour treatment efficiency

  5. No Access

    Book Chapter

    Pages 68-77

    A multivariate analog of the Cramer theorem on components of the Gaussian distributions

  6. No Access

    Book Chapter

    Pages 78-82

    A refinement of Lukacs theorems

  7. No Access

    Book Chapter

    Pages 83-102

    On the connection of Renyi's theorem and Renewal theory

  8. No Access

    Book Chapter

    Pages 103-109

    On the products of a random number of random variables in connection with a problem from mathematical economics

  9. No Access

    Book Chapter

    Pages 110-123

    The asymptotic distributions of random sums

  10. No Access

    Book Chapter

    Pages 124-136

    Normal and degenerate convergences of random sums

  11. No Access

    Book Chapter

    Pages 137-171

    New duality theorems for Marginal problems with some applications in stochastics

  12. No Access

    Book Chapter

    Pages 172-182

    Stable random vectors in Hilbert space

  13. No Access

    Book Chapter

    Pages 183-193

    The mean's consistent estimation, in the case random processes, satisfying partial differential equations

  14. No Access

    Book Chapter

    Pages 194-228

    Limit theorems in the set up of sumnation of a random number of independent identically distributed random variables

  15. No Access

    Book Chapter

    Pages 229-238

    Some asymptotic properties of the stable laws

  16. No Access

    Book Chapter

    Pages 239-258

    A chi-square goodness-of-fit test for exponential distributions of the first order

  17. No Access

    Book Chapter

    Pages 259-262

    A conditional weak law of large numbers

  18. No Access

    Book Chapter

    Pages 263-269

    On the rate of convergence for the extreme value in the case of IFR-distributions

  19. No Access

    Book Chapter

    Pages 270-279

    On the rate of convergence in extreme value theory

  20. No Access

    Book Chapter

    Pages 280-287

    Some properties of stochastic processes with linear regression

previous Page of 2